Alert archive / Georgia / Flash Flood Warnings in 2005
Flash Flood Warning 22, NWS Charleston, SC
NWS Charleston, SC issued this flash flood warning at Oct 5, 2005, 6:15 PM EDT for McIntosh County, Georgia. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 5, 2005, 6:15 PM EDT (22:15 UTC)
- Expired
- Oct 5, 2005, 9:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
County McIntosh County, GA
The radar
The Jacksonville radar (KJAX), 111 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 5, 8:50 PM EDT | FLASH FLOOD | Darien, GA | EXTREMELY HEAVY RAIN FALLING THROUGHOUT THE COUNTY. SECONDARY ROADS ARE BECOMING FLOODED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 155 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 10.3 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 138 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 644 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS52 KCHS 052216 FFWCHS GAC191-060115- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE CHARLESTON SC 615 PM EDT WED OCT 5 2005 THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * FLASH FLOOD WARNING FOR... MCINTOSH COUNTY IN SOUTHEAST GEORGIA * UNTIL 915 PM EDT * AT 615 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LARGE CLUSTER OF EXTREMELY HEAVY RAIN OFF THE GLYNN AND CAMDEN COUNTY COASTS...MOVING NORTH. THIS RAIN WILL CONTINUE TO MOVE NORTH THROUGH THIS EVENING AND ALL OF MCINTOSH COUNTY. MUCH OF MCINTOSH COUNTY HAS RECEIVED BETWEEN 5 AND 10 INCHES OF RAIN OVER THE PAST SEVERAL DAYS...WITH AS MUCH AS 3 TO 4 INCHES HAVING FALLEN SINCE THIS MORNING. AN ADDITIONAL 2 TO 4 INCHES OF RAIN IS LIKELY THROUGH LATE EVENING SO THE RISK FOR FLASH FLOODING WILL BE HIGH AS TROPICAL STORM TAMMY DRAWS CLOSER. * FLASH FLOODING IS EXPECTED IN AND AROUND... DARIEN...COX...TOWNSEND...EULONIA...SAPELO ISLAND...WARSAW... INCLUDING INTERSTATE 95 AND HIGHWAY 57. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY FOR HIGHER GROUND. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. TO REPORT SIGNIFICANT FLOODING...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024. LAT...LON 3126 8130 3160 8118 3164 8148 3147 8162 $$
1 follow-up statement
000 WGUS72 KCHS 052335 FFSCHS FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 734 PM EDT WED OCT 5 2005 GAC191-060115- MCINTOSH- 734 PM EDT WED OCT 5 2005 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM EDT FOR MCINTOSH COUNTY... AT 734 PM EDT...RADAR INDICATED A CLUSTER OF EXTREMELY HEAVY RAIN ASSOCIATED WITH THE CENTER OF TROPICAL STORM TAMMY EXTENDING FROM RACCOON BLUFF SOUTH THROUGH EASTERN GLYNN AND CAMDEN COUNTIES... MOVING NORTH AT 30 MPH. HOURLY RAINFALL RATES UP TO 3 INCHES PER HOUR HAVE BEEN OBSERVED BY DOPPLER RADAR JUST SOUTH OF DARIEN AND THIS AREA OF HEAVY RAIN WILL CONTINUE TO SPREAD NORTH ACROSS MCINTOSH COUNTY THROUGH 915 PM. ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE WHICH WILL LIKELY PRODUCE FLASH FLOODING. MUCH OF MCINTOSH COUNTY HAS RECEIVED BETWEEN 5 AND 10 INCHES OF RAIN OVER THE PAST SEVERAL DAYS. IN ADDITION TO FLOODING...WIND GUSTS IN EXCESS OF 50 MPH MAY PRODUCE DAMAGE TO TREES AND POWERLINES. FLASH FLOODING IS EXPECTED IN AND AROUND...DARIEN...EULONIA... RIDGEVILLE...SAPELO ISLAND...SHELLMAN BLUFF...TOWNSEND AND VALONA. THIS INCLUDES INTERSTATE 95 AND HIGHWAY 57. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODS. IF FLOODING IS OBSERVED...ACT QUICKLY. MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. TO REPORT SIGNIFICANT FLOODING...PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO CHS.SKYWARN@NOAA.GOV. LAT...LON 3126 8130 3160 8118 3164 8148 3147 8162 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this flash flood warning went out at Oct 5, 3:19 PM EDT, 2 hours 56 minutes earlier.
Area forecast discussion, Oct 5, 3:19 PM EDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
319 PM EDT WED OCT 5 2005
...SOME PRODUCTS WILL BE DELAYED THIS AFTERNOON TO INCLUDE LATE
INFORMATION FROM THE NATIONAL HURRICANE CENTER ON TROPICAL STORM
TAMMY...
.SHORT TERM /TONIGHT THROUGH SATURDAY/...TROPICAL STORM TAMMY MOVING
SLOWLY NORTH JUST OFF THE FLORIDA EAST COAST. ABUNDANT TROPICAL
MOISTURE CONTINUES TO PUSH ASHORE ACROSS SOUTHEAST GEORGIA AND
EASTERN SOUTH CAROLINA. HEAVY RAIN AND WIND GUSTS TO 45 MPH HAVE
ALREADY OCCURRED ACROSS COASTAL AREAS OF CWFA.
REGARDLESS OF EXACT TRACK OF TAMMY...EXPECT FEEDER BANDS TO CONTINUE
PUSHING ASHORE TONIGHT WITH HEAVY RAINFALL AND TROPICAL STORM WIND
GUSTS ALONG THE COAST. FLOODING IS POSSIBLE WITH A STORM TOTAL OF 3
TO 5 INCHES WITH LOCALLY HIGHER AMOUNTS EXPECTED.
THE PERSISTENT ONSHORE FLOW WILL LEAD TO TIDES RUNNING 1 TO 2 FEET
ABOVE EXPECTED VALUES THIS EVENING. TIDE GAUGE READINGS SHOULD
APPROACH BUT FALL JUST SHORT OF SHALLOW COASTAL FLOODING.
HOWEVER...THE RIP CURRENT RISK WILL REMAIN HIGH AND MODERATE TO
SEVERE BEACH EROSION IS EXPECTED...ESPECIALLY AROUND HIGH TIDE THIS
EVENING.
THE EFFECTS OF TAMMY MAY LINGER INTO EARLY THURSDAY AND EXPECT A
BREAK THEN. HOWEVER...MODELS INSIST ON BRINGING ADDITIONAL WAVES OF
MOISTURE AND LIFT NORTHWARD FROM THE TROPICS AND ACROSS THE
SOUTHEASTERN STATE. WILL KEEP POPS ON THE HIGH SIDE THROUGH SATURDAY.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...A COLD FRONT AND MID
LEVEL SUPPORT FROM THE WEST WILL CONTINUE THE RAIN CHANCES THROUGH
THE WEEKEND BUT AMOUNTS SHOULD BE LIGHTER. WILL CONTINUE DRY
FORECAST EARLY NEXT WEEK BUT CONFIDENCE IS LOW WITH A LARGE MODEL
SPREAD IN SOLUTIONS.
&&
.MARINE...A STRONG ONSHORE FLOW ASSOCIATED WITH TAMMY AND A BROAD
INVERTED TROUGH WILL KEEP ROUGH MARINE CONDITIONS IN THE FCST
THROUGH TONIGHT. SUSTAINED WINDS THUS FAR HAVE BEEN IN THE 25-35 KT
RANGE WITH NUMEROUS GUSTS OVER TROPICAL STORM FORCE. THESE SHOULD
PUSH A BIT FARTHER NORTH TONIGHT BUT MOSTLY JUST MAINTAIN SIMILAR
SPEEDS AS TAMMY MOVES INLAND NEAR THE FL/GA LINE. DO NOT EXPECT SEAS
TO INCREASE TOO MUCH FROM THEIR CURRENT VALUES OF 9-13 FT. FULLY
DEVELOPED SEAS WITH A 30 KT SUSTAINED WIND FOR 24 HRS IS 15 FT...AND
DO NOT EXPECT THESE WINDS TO LAST LONGER THAN THAT EXCEPT PERHAPS
OVER THE SRN GA WATERS.
AFTER TAMMY DEPARTS THE PICTURE WILL HAVE CONTINUED SOUTHERLY FLOW
IN ADVANCE OF APPROACHING COLD FRONT. NONE OF THE MODELS HAVE A
HANDLE ON THE INITIAL CONDITIONS NOR THE INTERACTION OF THE FRONT
AND THE TROPICAL MOISTURE. SO THERE IS NOT MUCH TO WORK WITH FOR THE
MARINE CONDITIONS BEYOND 24 HRS. EXPECT SEAS TO CONTINUE TO BE HIGH
THROUGH AT LEAST FRIDAY AFTERNOON DUE TO DECENT SLY FETCH AND LONG
DURATION SCA WINDS. A FEW MODELS DEVELOP ANOTHER TROPICAL SYSTEM
NEAR THE YUCATAN AND BRING IT UP THE COAST FRI/SAT. THIS WOULD ONLY
COMPOUND THE WIND/SEAS EARLY IN THE PERIOD. SHOULD HAVE A FROPA LATE
SATURDAY...WHICH WILL AT LEAST BRING AN OFFSHORE FLOW WITH
DECREASING WINDS AND SEAS TO BEGIN NEXT WEEK.
&&
.AVIATION...FIRST ROUND OF HVY RAIN HAS NOW MOVED THROUGH THE
TERMINALS. CIGS IN THE MVFR CATEGORY ARE EXPECTED FOR MUCH OF THE
TAF PERIOD WITH IFR AT TIMES ESP DURING CONVECTIVE BANDS. WINDS WILL
REMAIN GUSTY THIS AFTERNOON AND EVENING...THEN BECOME MORE STEADY IN
THE 10-20 KT RANGE OVERNIGHT. XPCT RAIN TO BE STEADY THROUGH TONIGHT
THEN SLIGHTLY LESS COVERAGE THU MORNING. BURSTS OF HEAVIER ACTIVITY
WILL LIKELY REDUCE VSBYS TO LESS THAN 2SM. HAVE TRIED TO PROG THESE
BURSTS BUT SHORT-TERM AMENDMENTS ARE GOING TO BE REQD WHEN CERTAINTY
INCREASES.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...TROPICAL STORM WARNING ALTAMAHA RIVER TO SAVANNAH RIVER.
FLOOD WATCH ALL ZONES.
SC...TROPICAL STORM WARNING SAVANNAH RIVER TO S SANTEE RIVER.
FLOOD WATCH ALL ZONES.
MARINE...TROPICAL STORM WARNING AMZ330-350-352-354-374.
&&
SCW/JRLHazardous weather outlook, Oct 5, 8:46 AM EDT, 9 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 846 AM EDT WED OCT 5 2005 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>051-061000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 846 AM EDT WED OCT 5 2005 UPDATED TO INCLUDE INFO ON T.S. TAMMY THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM THE SOUTH SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA. .DAY ONE...TODAY AND TONIGHT. .T.S. TAMMY...TROPICAL STORM FORCE WIND GUSTS ARE EXPECTED TO OVERSPREAD THE COASTAL WATERS THIS AFTERNOON INTO TONIGHT. A FEW GUSTS TO TROPICAL STORM FORCE ARE POSSIBLE OVER COASTAL LAND AREAS...MAINLY IN THUNDERSTORMS. ADDITIONALLY...HIGH SURF CONDITIONS AND AN ENHANCED RIP CURRENT RISK EXIST. FOR INFORMATION ON ALL HAZARDS ASSOCIATED WITH TAMMY...REFER TO THE LATEST HURRICANE LOCAL STATEMENT. .HEAVY RAINFALL...A FLOOD WATCH HAS BEEN ISSUED FOR ALL OF SOUTHEAST GEORGIA AND SOUTHERN SOUTH CAROLINA THROUGH TONIGHT. ABUNDANT TROPICAL MOISTURE WITH T.S. TAMMY WILL SURGE ONSHORE. HEAVY RAINFALL IS LIKELY CLOSER TO THE COAST AND THIS COMBINED WITH TIDES RUNNING AT LEAST A FOOT HIGHER THAN PREDICTED WILL LEAD TO AN ENHANCED THREAT OF FLOODING. REFER TO THE FLOOD WATCH MESSAGE AND LATER STATEMENTS FOR UPDATES ON THIS POTENTIALLY SERIOUS WEATHER SITUATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. .T.S. TAMMY...TAMMY IS EXPECTED TO BE AFFECTING THE AREA THURSDAY. REFER TO THE LATEST HURRICANE LOCAL STATEMENT FOR THE LATEST INFORMATION ON TAMMY. .HEAVY RAINFALL...THE FLOOD WATCH WILL REMAIN IN EFFECT THROUGH THURSDAY AFTERNOON AND MAY NEED TO BE EXTENDED INTO FRIDAY. AS MUCH AS 3 TO 5 INCHES OF RAIN...WITH LOCALLY HIGHER AMOUNTS ARE EXPECTED. THESE RAINS ALONG THE COAST WILL RESULT IN FLOODING PROBLEMS... ESPECIALLY IF HEAVY RAIN FALLS NEAR THE TIMES OF HIGH TIDE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND/OR TONIGHT IF FLOODING BECOMES AN ISSUE. 24/JRL
In the hours before
Local storm report, Oct 5, 3:04 PM EDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
304 PM EDT WED OCT 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 PM TROPICAL STORM TYBEE ISLAND 32.00N 80.85W
10/05/2005 CHATHAM GA EMERGENCY MNGR
LOSS OF 20-30 FT OF BEACH NEAR 2ND STREET. 2-3 FT DROP
WHERE EROSION BEGINS.
&&Local storm report, Oct 5, 3:43 PM EDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
343 PM EDT WED OCT 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TROPICAL STORM BEAUFORT 32.43N 80.67W
10/05/2005 BEAUFORT SC NEWSPAPER
TREE LIMB FELL ON POWERLINE AND CAUSED A HOUSE FIRE IN
THE CITY OF BEAUFORT. HOUSE WAS NOT OCCUPIED AT THE TIME.
&&Special weather statement, Oct 5, 4:23 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 423 PM EDT WED OCT 5 2005 GAZ116>119-SCZ047-048-051-052100- BEAUFORT-COASTAL BRYAN-COASTAL CHATHAM-COASTAL JASPER-INLAND BRYAN-INLAND CHATHAM-INLAND JASPER- 423 PM EDT WED OCT 5 2005 ...FEEDER BAND WITH STRONG WINDS MOVING ACROSS CHATHAM...BRYAN... BEAUFORT AND JASPER COUNTIES... AT 423 PM...RADAR INDICATED A STRONG FEEDER BAND WITH WIND GUSTS IN EXCESS OF 50 MPH EXTENDING FROM HUNTING ISLAND SOUTH THROUGH TYBEE ISLAND TO OSSABAW SOUND. WINDS GUSTS IN EXCESS OF 50 MPH AND VERY HEAVY RAIN WILL ACCOMPANY THIS BAND AS IT MOVES WEST AT 35 MPH. BETWEEN 4 PM AND 415 PM...A 46 MPH WIND GUST WAS REPORTED AT THE TYBEE ISLAND LIGHTHOUSE. THIS BAND WILL AFFECT LOCATIONS IN AND AROUND HILTON HEAD... BEAUFORT...TYBEE ISLAND...DAUFUSKIE ISLAND...SAVANNAH... WILMINGTON ISLAND...KELLER AND RICHMOND HILL.
Special weather statement, Oct 5, 4:29 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 429 PM EDT WED OCT 5 2005 SCZ049-050-052100- CHARLESTON-COASTAL COLLETON- 429 PM EDT WED OCT 5 2005 ...FEEDER BAND WITH STRONG WINDS APPROACHING THE CHARLESTON COUNTY AND COLLETON COUNTY COASTS... AT 429 PM...RADAR INDICATED A FEEDER BAND ASSOCIATED WITH TROPICAL STORM TAMMY EXTENDING FROM 9 MILES SOUTHEAST OF SEABROOK ISLAND TO WILD DUNES...OR ALONG A LINE EXTENDING FROM 15 MILES EAST OF EDISTO BEACH TO 14 MILES EAST OF CHARLESTON...MOVING WEST AT 40 MPH. WIND GUSTS IN EXCESS OF 40 MPH CAN BE EXPECTED AS THIS BAND MOVES ACROSS MUCH OF CENTRAL AND SOUTHERN CHARLESTON COUNTY AS WELL AS SOUTHERN COLLETON COUNTY THROUGH 515 PM. THIS INCLUDES THE COMMUNITIES OF ISLE OF PALMS...MOUNT PLEASANT...DOWNTOWN CHARLESTON...WEST ASHLEY...FOLLY BEACH...HOLLYWOOD...EDISTO BEACH... EDISTO ISLAND...ADAMS RUN. IN ADDITION TO GUSTY WINDS...TORRENTIAL RAINS MAY PRODUCE MINOR FLOODING OF LOW LYING AND POOR DRAINAGE AREAS.
Local storm report, Oct 5, 5:19 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
519 PM EDT WED OCT 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM TROPICAL STORM BEAUFORT 32.43N 80.67W
10/05/2005 BEAUFORT SC FIRE DEPT/RESCUE
TREES AND POWERLINES DOWN IN SEVERAL PLACES THROUGHOUT
BEAUFORT COUNTY.
&&Local storm report, Oct 5, 5:59 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
559 PM EDT WED OCT 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TROPICAL STORM 3 ENE FOLLY BEACH 32.68N 79.89W
10/05/2005 AMZ350 SC C-MAN STATION
PEAK WIND GUST 54 MPH /47 KNOTS/.
&&The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 5, 12:13 AM EDT | Marine Weather Statement | CHS | 18 hr | |
| Oct 5, 1:15 AM EDT | Special Marine Warning | CHS | 60 min | |
| Oct 5, 1:17 AM EDT | Special Marine Warning | CHS | 28 min | |
| Oct 5, 1:46 AM EDT | Special Marine Warning | CHS | 89 min |
Nearby
Flash Flood Warnings in Georgia, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.